# SDR AALA202412318846

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 19,755 hours, 5,468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE 1L DOOR WILL NOT LOCK IN THE OPEN POSITION. MAINTENANCE CLEANED AND LUBED THE GUST LOCK MECHANISM PER AMM 52-10-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
